MathSciNet Relay Station
MathSciNet bibliographic data
MR1071939 (91j:39002) 39B32 (33E05 55N22 58F07)
Bukhshtaber, V. M. Functional equations that are associated with addition theorems for elliptic functions, and two-valued algebraic groups. (Russian) Uspekhi Mat. Nauk 45 (1990), no. 3(273), 185--186; translation in Russian Math. Surveys 45 (1990), no. 3, 213–215
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement